# SDR SIMA201910281004

- Difficulty date: October 21, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 22,107 hours, 15,954 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT BULKHEAD AT FS280.00 HAS CORROSION ON THE LOWER SURFACE.-C/A-REMOVED AND REPLACED RH COCKPIT BULKHEAD LOWER WEB AT FS280.00 IAW SRM 53-11-10
